Dominating sets in directed graphs

There are no files associated with this record.

Title Dominating sets in directed graphs
Author Pang, Chaoyi; Zhang, Rui; Zhang, Qing; Wang, Junhu
Year Published 2010
Publisher Elsevier
Citation Information Sciences, Vol. 180(19), pp. 3647-3652
Peer Reviewed Yes
Published Yes
Alternative URI
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice